Dermatologist, Steven Johnson's Syndrome, burning scalp

Patient

Q: About a month ago I was taking 500 mg of Naproxen for inflammation but soon developed severe skin irritations and upper GI problems as well. My question is: Even though it's been a month since stopping Naproxen, is it possible it's still in my system and causing severe scalp burn and itch? My hair is falling out in those red and tender places on my head. Also, I developed Steven Johnson's Syndrome several years ago unknowingly by taking only 3 Bactrim! Maybe my scalp pain is caused by something else?

Symptoms:  Severe scalp burning, itching, headache, redness
Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I really want a cat but suffer with allergies. Is there any way I can live with one and control the allergy

Q: Hi I wanted to see if my symptoms might be caused by a food sensitivity. I have a dry itchy flaky scrap, itchy skin ...

Q: Hello doctor I'm living in a very seasonal allergic pollotion city. Last month, I started getting there infections...

Q: I have been scheduled for a drug allergy challenge involving acetaminophen. The center will not have a physician in ...

Q: Hi There, I am an alcoholic. I have been drinking for years heavily (vodka) and then switched to wine to try to tamp...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews